Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jared23

Jared's Accutane Log

Hey everyone,

I stumbled upon this website about a year ago and it has helped me clear my skin pretty well, but not to my liking. I just joined today because I'm going to start Accutane today Oct. 1. This is my first post so bear with me.

I am a 17 year old senior in high school and I've had acne since I was about 11. I have had moderate to sever acne during this time. This past year I've always been able to keep my face under control to a degree but nothing has worked for my body acne. Always been self conscious about this thing so I want to get rid of it. I enjoy reading everyone's else experience because it cheers me up knowing I'm not the only one.

Here are some pics before I started.

post-113629-1254450627_thumb.jpg

post-113629-1254450966_thumb.jpg

post-113629-1254454020_thumb.jpg

post-113629-1254454014_thumb.jpg

post-113629-1254454185_thumb.jpg

I just took my first pill so I'll keep you guys updated.

Share this post


Link to post
Share on other sites

Day 1

No side effects as of right now, kind of expected. Been drinking a lot of water, using aquaphor for my lips.

Can someone give me an idea of how many days before the initial breakout started for them?

Day 2

My face has become very oily, pushing everything out I guess. When I touch my acne now it is very sensitive. Lips are drying and I had a headache this morning, I drank some water and it went away. Looks like I just got to stay hydrated.

Edited by Jared23

Share this post


Link to post
Share on other sites

Jared.

We have similar timing in our courses so I'd like to follow your progress to see how its going for you. No camera for me at the moment, but hopefully soon.

I started accutane (amnesteem generic) 9/26, so just about a week ago. I've got it pretty bad on my forehead of all places. Other than that I get the occasional best on my cheeks, but no crater scaring. Im alternating 40mg one day and 80mg the next for the first month, them presumably up to 80mg if everything goes ok for the first month.

current side effects:

Some dry skin (nothing serious yet) nose, around mouth

Sore back (not sure if its related to accutane or not)

Itchy scalp

Good luck with everything man.

Share this post


Link to post
Share on other sites

Good Luck Jared! I'm also curious about the initial breakout, I am on Day 10 and (knock on wood) no IB yet. I'm wondering when people start to see the IB start. I've seen on others logs that some notice IBs as early as the first week, but I don't know when to know you're in the clear and you're not going to get the IB.

Share this post


Link to post
Share on other sites

hey I started accutane nearly 2 wks ago now. Currently having an IB which started last week. Been geting worse every day with more cyst popping up! wtf! anyways dont be discourage. The drug pushes out the spots so it looks worse. i got a lot of advice and help form ppl on this site. We are all in the same boat.

Side effects Iv had are DRY lips and DRY sore face. Had a headache first few days but they re gone now. So invest in good quality body and face moisturizer and LIP BALM.

any questions do ask.

all the best

Share this post


Link to post
Share on other sites

hey I started my Accutane treatment a little over two weeks ago. I'm acctually on day 16. For me so far I have not had any IB. Almost instantly I noticed my skin clear up and everyday I have people tell me how good its looking. Jared, my skin was about 5 times worse than yours! They have me on 80mgs. Everyones skin is different and some people don't evenb get any IB.

My side effects.... DRY Lips. Woke up today and almost couldn't open my mouth. Dry face. Other than that not much... I had a few headaches the first couple of days but those are now gone. Also I have been very nauseaus yesterday and today and today, not sure if its the accutane or not.

Good luck!

Share this post


Link to post
Share on other sites

Hey Jared,

Hope things go well with your course!

If I can help in any way (questions, comments) let me know. I've been on Accutane once before a little over a year ago and am on my second course.

I used to have some body acne, and thankfully, after my course.. That never returned. I think that's the case with like 90% of people it seems. Body acne is easily cured with Accutane. So you have that to look forward to : )

But even with my acne coming back, it's 80% better than it was before Accutane.

That's just my statistics! But I bet Accutane will cure you for good : )

Oh yeah, I'm a senior in high school too! So I guess we can kind of relate.

Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×